How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Judy Your Own Question
Judy, Nurse
Category: Health
Satisfied Customers: 914
Experience:  RN in ICU for 35 years
Type Your Health Question Here...
Judy is online now
A new question is answered every 9 seconds


Customer Question

im bleeding vaginally twice a month and i am a heavy drinker. i also am tired all the time.
Submitted: 10 years ago.
Category: Health
Expert:  Judy replied 10 years ago.
Heavy drinking as you obviously are aware will cause damage to
the liver. One of the liver's functions is to help
with blood clotting. It is possible that you are having the extra
bleeding because your blood is not clotting well. Symptoms or
signs of liver disease are: loss of appetite, nausea, jaundice
(yellowing of the eyes first, followed by the skin, and light colored
stools), abdominal pain, tenderness in the upper right quarter of the
abdomen, fever, collection of fluid in the abdominal cavity, thirst,
dry mouth; in the later stages: spider type veins on the skin of the
abdomen, confusion, extreme lethargy. You should stop
drinking immediately, make an appointment with a gastroenterologist,
see your primary care doctor, see your gynecologist for other possible
causes of abnormal bleeding.